# SDR JJBA202109152029

- Difficulty date: September 12, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 36,779 hours, 25,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Out Of Alignment
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD TRIM IS PREVENTING THE DOOR FROM OPENING FULLY. RE-ALIGNED MAIN CABIN DOOR TRIM. NO FURTHER DEFECTS NOTED. OPS CHECK SAT.
